# SDR UIEA200900034

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 28,942 hours, 4,321 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT APPROX 20 TO 30 KIAS  DURING TAKEOFF ACFT STARTED AN UNCONTROLLED TURN TO THE RT.  ABORTED TAKEOFF.  INSPECTED NLG TIRES FOR WEAR AND LIKE TREAD PATTERN. ALL OK. CHECKED RUDDER TRIM FOR PROPER SETTINGS AND OPERATES OK. CHECKED BRAKE METERING VALVES FOR CLEARANCE AND ALL WITHIN LIMITS, AMM 32-51-00, SYS TEST OK.
